DOI 10.2169/internalmedicine.51.7766
Drug-induced acute interstitial nephritis mimicking acute tubular necrosis after initiation of tenofovir-containing antiretroviral therapy in patient with HIV-1 infection.
Аннотация
We describe a case of 68-year-old Japanese man with HIV-1 infection who developed acute kidney injury with prominent tubular dysfunction immediately after starting tenofovir-containing antiretroviral therapy. Antiretroviral therapy was discontinued in two weeks but renal function, as well as tubular function, did not shown full recovery even at a 3-year follow-up examination. Acute tubular necrosis, a rare but well-known side effect of tenofovir, was suspected, but kidney biopsy confirmed interstitial nephritis. It is important to distinguish drug-induced interstitial nephritis from acute tubular necrosis, because early steroid administration can improve renal dysfunction caused by acute interstitial nephritis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.